eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       Community

Review: could Crestor cause Macular degeneration?

Summary: Macular degeneration is found among people who take Crestor, especially for people who are female, 60+ old, have been taking the drug for 1 - 6 months, also take medication Nexium, and have High blood cholesterol.

We study 57,792 people who have side effects while taking Crestor from FDA and social media. Among them, 72 have Macular degeneration. Find out below who they are, when they have Macular degeneration and more.

You are not alone: join a mobile support group for people who take Crestor and have Macular degeneration >>>

 

 

 

 

Crestor

Crestor has active ingredients of rosuvastatin calcium. It is often used in high blood cholesterol. (latest outcomes from 60,085 Crestor users)

Macular degeneration

Macular degeneration (painless eye condition that leads to the gradual loss of central vision) has been reported by people with osteoporosis, high blood pressure, diabetes, high blood cholesterol, rheumatoid arthritis. (latest reports from 10,888 Macular degeneration patients)

On Mar, 1, 2015: 57,792 people reported to have side effects when taking Crestor. Among them, 72 people (0.12%) have Macular Degeneration.

Trend of Macular degeneration in Crestor reports

Time on Crestor when people have Macular degeneration * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Macular degeneration0.00%100.00%0.00%0.00%0.00%0.00%0.00%

Age of people who have Macular degeneration when taking Crestor * :

0-12-910-1920-2930-3940-4950-5960+
Macular degeneration0.00%0.00%0.00%0.00%1.54%0.00%10.77%87.69%

Severity of Macular degeneration when taking Crestor ** :

n/a

How people recovered from Macular degeneration ** :

n/a

Top conditions involved for these people * :

  1. Blood cholesterol increased (8 people, 11.11%)
  2. Hypertension (7 people, 9.72%)
  3. Blood cholesterol (5 people, 6.94%)
  4. Chronic obstructive pulmonary disease (5 people, 6.94%)
  5. Gastrooesophageal reflux disease (4 people, 5.56%)

Top co-used drugs for these people * :

  1. Nexium (22 people, 30.56%)
  2. Aspirin (15 people, 20.83%)
  3. Plavix (11 people, 15.28%)
  4. Toprol-xl (10 people, 13.89%)
  5. Folic acid (7 people, 9.72%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Get connected: join our support group of crestor and macular degeneration on

Do you have Macular Degeneration while taking Crestor?

You are not alone! Join a mobile support group:
- support group for people who take Crestor and have Macular Degeneration
- support group for people who take Crestor
- support group for people who have Macular Degeneration

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Crestor, Macular degeneration

You may be interested at these reviews (Write a review):

  • Meloxicam and dialtizam taken together at same time.... (2 responses)
    I also take ducosate and senokot....but it wud not take it....but my thing is that I take my tiazac (dialtazem) and my last of two...meloxicam...at night with ducosate...about 11 pm...at three am every night...I get this pain in my left chest...just below my breast....excruciating pain....last for hours...and and it sets me in anxiety attack where heart beats 124-132....hv been to hospital for it...hv afib...and four stents as had two heart attacks march 11, 2011...and april 26, 2011 as they were putting last one in...ok that is all...oh I feel really nauseated...and hv vomited ... and burps taste like dirt...they last 3=5 hrs....at 4;30 am I take a Tylenol 2 w/codeine....tis 6;10- am and hv been in pain since 2;30 am....my dr don't do anything...anyways thanks ... I do know that meloxicam is not supposed to be taken with a bad heart..but she is my dr...anything u can do wud be great...tiazac is 180 mg...and meloxicam is 7.5 mg twice a day..also take 81 mg aspirin....
  • Thrush while on prograf
    I am a health provider at an emergency room and had a patient come in because of a food bolus and when i examined his oral/pharynx I noticed he had thrush. Patient stated it has been their for a while. Patient also stated he has been having progressive difficulty in swallowing. Pt is a kidney transplant patient and has been worked up for other causes of his thrush (including HIV, as per patient results neg) and everything came back negative. I can only conclude that maybe the prograf which is a immunosupressent can possible be the cause
  • Avastin--swelling of leg and foot--macular degeneration (2 responses)
    I had my first shot of Avastin for Macular Degeneration in April 2014. My left leg and foot began swelling so much that I was sent to the ER. Doctors thought it was another blood clot, but it was not.

    This is December and the swelling is worse.
  • Concerned and worried (1 response)
    I want to know why I have got such a big hair loss when I had a fantastic head of hair before I started taking these drugs I also have a dry cough I have been told its asthma I dont accept this as the inhaler dosent do anything for me why ─Ćont doctors take notice of our concerns I want soneone to be truthful and honest about these drugs. I dont have high blood pressure and never have but my doctor said the perindopril are a precaution. Also can I not stop taking statin and keep my own cholestrol down can anyone help me im so miserable and unhappy.
  • Crestor side effects (1 response)
    I'm a vegetarian all my life , very athletic, I work out a lot , I run. In the last year or two My cholesterol seems to go high, my primary Doctor knows that I go for the healthy stuff so he advice a couple of things. But unfortunately nothing woks so he put me on Crestor, it has been a really bad experience, my menstrual periods don't come normal anymore, or sometimes it takes two or three months to come back again. I have hot flashes day or night, and the last one is that I'm gaining weight. I'm not sure what to do, any pill will give you side effects, I never read side effects. I'm 100% percent this is not coincides is real an is happening to me.

More reviews for: Crestor, Macular degeneration

Comments from related studies:

  • From this study (4 hours ago):

  • Started as dry throut, became thirsty, now lost voice sounding very hoarse and sore

    Reply

  • From this study (5 days ago):

  • Started 2.5 mg dose of ramipril and within a couple of weeks developed regular arrhythmias. One missing or double beat per 5-10 beats.

    Reply

  • From this study (7 days ago):

  • usually in the afternoon
    Always when walking after a period of inactivity (sitting)
    Only periodically (not every day)
    I feel normal for the fist 30 steps then my thigh muscles rapidly "fall asleep"
    the weakness only lasts for a minute but its severe, I almost fall

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.